# SDR V0XD20230711001

- Difficulty date: June 5, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N16571
- Make and model: Emb EMB-145LR
- Aircraft serial: 45633
- Aircraft time: 40,654 hours, 31,565 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 14523200005
- Part serial: NSN
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR THRESHOLD FITTING CORRODED. CORRECTIVE ACTION: REMOVED AND REPLACED SERVICE DOOR THRESHOLD FITTING IAW EMB 135/145 AMM 25-24-01.
